# SDR ASAA0080466

- Difficulty date: July 16, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD LEFT OVERWING EMERGENCY EXIT IDENTIFIER WAS FOUND TO HAVE ONLY TWO LAMPS ILLUMINATED.  REPLACED EMERGENCY EXIT IDENTIFIER AND OPERATED NORMALLY.  (M)
